Author Topic: Over 60 help and support.  (Read 47981 times)

[Buddie]

Re: Over 60 help and support.
« Reply #1340 on: July 02, 2020, 02:15:50 am »
I applaud you for how far you've come [...]. I was put on SSRIs in the late 90's but benzos the last 10 years. How's your taper coming? What method?

Like most people, I had lots of challenges at the beginning and a huge learning curve, but some people I met here on BB's were a great help. I've become great friends with several of them off BB's too. I've always dissolved my k pills in a small amount of vodka, added water to 100mL, then made my daily doses for about 5 days or so. I was also put on many med cocktails along the way...SSR's and lots of other goodies. From day one in 1994 I was put on a pretty big dose of Xanax and Prosac and then the fun went on from there. I got off most of them the hard way and tapered my Prosac and then started my klonopin taper (see signature). Lots of fun!! Most docs sure are 100% clueless and have caused serious damage to so many, but we'll all get off this trash and then experience life in a better way. My taper has gone a bit better as I tapered down and it's sure been a long ride. Onwards we go!! Keep hangin' on :)

Tell me about it [...]. I think our generation tends to believe everything doctors tell us. I have nerve pain (fybromyalgia) so my idiot doc puts me on Vicoden, Valium and Gabapentin. I was a walking zombie.




Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Over 60 help and support.
« Reply #1341 on: July 02, 2020, 02:21:18 am »
Quote
Am wondering if anyone who got off felt better getting off?

I felt better. Definitely. But not at once. Also, I had 2 more drugs to taper -- gabapentin and Ambien. I'd say about a year after I jumped (and finished tapering the other drugs), I felt okay.

[...]

Hey [...], Glad to see you're still around helping others
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Over 60 help and support.
« Reply #1342 on: July 05, 2020, 02:47:31 pm »
I worry a lot that I'm going to have dementia. My biggest problem: I can't find the words I'm looking for. After a conversation I'm always like: man, I should have said this or that

My doctor told me the gabapentin caused word retrieval problems. I used to be on a high dose and had that same problem. I am much better on a lower dose. You will be, too.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Over 60 help and support.
« Reply #1343 on: July 05, 2020, 09:40:33 pm »
I worry a lot that I'm going to have dementia. My biggest problem: I can't find the words I'm looking for. After a conversation I'm always like: man, I should have said this or that

My doctor told me the gabapentin caused word retrieval problems. I used to be on a high dose and had that same problem. I am much better on a lower dose. You will be, too.

Thanks [...], yes I want to get off of it but first the Valium
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Over 60 help and support.
« Reply #1344 on: July 05, 2020, 09:52:00 pm »
Following
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Over 60 help and support.
« Reply #1345 on: July 06, 2020, 01:06:57 am »
I worry a lot that I'm going to have dementia. My biggest problem: I can't find the words I'm looking for. After a conversation I'm always like: man, I should have said this or that

My doctor told me the gabapentin caused word retrieval problems. I used to be on a high dose and had that same problem. I am much better on a lower dose. You will be, too.

Thanks [...], yes I want to get off of it but first the Valium

I think that's the right order. :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.